# SDR ASOA201101442

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,878 hours, 12,361 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RECIVED BLEED DUCT WARNING. REMAINED FOR 30 SEC ALL BLEEDS CLOSED C/W QRH RETURNED TO BMI.  RT ENG INDICATION RED.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION.  PERFORMED A VISUAL INSP OF THE RT ENG AND FOUND NO VISUAL DEFECTS.  PERFORMED LEAK TEST OF BOTH ENG MOUNTED BLEED AIR SYS IAW AMM 36-10-00 AND PERFORMED OPS TEST OF BLEED LEAK AND DETECTION SYS IAW AMM 36-21-00.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
